# SDR SWAA2016062253121

- Difficulty date: April 28, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WEB CRACKED BETWEEN RSS 219.54 TO RSS 222.64.  REPAIRED WEB IAW ER & EA.
